MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA

PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA
Model Number 866148
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Application Program Problem: Medication Error (3198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that some time schedules did not display on pipe/tazo order, so the patient didn't receive the drug when it should have been.There was no report of patient harm.
 
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This supplemental report is submitted with reference to manufacturer's report number 1218950-2023-00409.This record has been identified as a duplicate of the referenced report and this complaint record has been moved to closure and no further investigation required.If new or additional information is received affecting the investigation, the record will be reopened.

Brand Name
INTELLISPACE CC & ANESTHESIA
Common Device Name
INTELLISPACE CC & ANESTHESIA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16974701
Report Number1218950-2023-00355
Device Sequence Number2317835
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public00884838085565
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number866148
Device Catalogue Number866148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
04/25/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date07/28/2023
10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown